# SDR 9703069983

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND CRACK IN SKIN 4 INCHES AFT OF E/E DOOR AND 1.5 INCHES RIGHT OF CENTER LINE.  REPAIRED PER EA 99-120654.
